# SDR DALA1215243313

- Difficulty date: March 5, 2012
- Submitted: March 13, 2012
- Operation: Air carrier
- Aircraft: N813NW
- Make and model: Airbus A330-323
- Aircraft serial: 799
- Aircraft time: 8,748 hours, 1,104 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0438901) FOUND SEAT TRACK CORROSION OUT OF LIMITS AS PER SRM53-31-15 FIG 101,  FR48-53.2 Y-450.  REPLACED SEAT TRACK AS PER SRM51-42-11.
